# SDR UALA2013010200014

- Difficulty date: December 31, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 88,264 hours, 10,418 cycles
- Engine: Pwa PW4056
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Departed
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SPOILER FELL OFF WHEN FLAPS EXTENDED.  REMOVED AND REPLACED LEFT I/B SPOILER REF MM 27-62-01.  PERFORMED GENERAL VISUAL INSPECTION OF LEFT AND RIGHT WINGS FUSELAGE AFT OF WINGS AND TAIL SECTION.  REF PTT2642031 FOUND SMALL DENT ON LEFT SIDE OF VERT STAB.  NO OTHER DAMAGE NOTED.
